# SDR DALA2018050102965

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 297-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR CREASE BEAM INNER ANGLE HAS CORROSION BETWEEN BS 297 & 377, RBL 64.  REMOVED AND REPLACED THE SECTION IAW DWG 141N8422, REV Y, AND SRM 51-40-02, PARA 4.
